MathSciNet Relay Station
MathSciNet bibliographic data
MR2536663 93D15 (93C30 93D21)
Li, Ping; Zhong, Shou-Ming BIBO stabilization of piecewise switched linear systems with delays and nonlinear perturbations. Appl. Math. Comput. 213 (2009), no. 2, 405–410.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement